Geometric series with randomly increasing exponents
Research output: Journal contributions › Journal articles › Research › peer-review
Authors
We prove results on absolute continuity and singularity of the distribution of geometric series with randomly increasing exponents.
Original language | English |
---|---|
Journal | Archiv der Mathematik |
Volume | 102 |
Issue number | 3 |
Pages (from-to) | 283-291 |
Number of pages | 9 |
DOIs | |
Publication status | Published - 03.2014 |
- Mathematics
- Absolute continuity, Density, Hausdorff dimension, Random geometric series, Singularity